Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Obstetrics
Question: clomid and progestrone levels
|kitty0611 - Wed Jan 13, 2010 10:12 am||
Hi, I am 26 yrs old, been ttc for 3 yrs (had 2 miscarriage in the last 2 yrs). I was placed on clomid starting at 50 mg in 2007 and then it was up to 150 this last cycle(dec 09). I went for day 21 progestrone level on jan 8th and results were 8.5. Doctor said I didnt ovulate but my levels have improved since last month which were .5. After reading online, most sites are stating that a level over 5 indicates ovulation but my doctor states it has to be over 10. I have been charting my bbt and doing opk and did get positive around day 14-19. My temp has been up 98.04. I have been having really bad hot flashes throughout the day and night. I did have slight pains in my lower abdomin and fill full at time. I have also experience some kind of fluttering? I need to know can you still get pregnant with levels at 8.5. My doctor wants to up my clomid to 200 mg and my next AF is due next week. please help.
|Debbie Miller, RN - Thu Jul 15, 2010 5:10 pm||
The symptoms you report could be just due to the medication and are not typical of early pregnancy. It is standard treatment for you to have increased doses when you do not become pregnant during a cycle. It sounds like you are in good care and I would not worry too much about the actual level. Have sex on days 14, 16, 18, 20 of your cycle unless your doctor has advised differently. Try to relax and reduce your stress which can also interfere with your cycles.
Good luck and try to be patient.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.